American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 68 of 68 found      Go to page: 1 2 3

[61] James Lepowsky and Nolan R. Wallach. Finite- and infinite-dimensional representation of linear semisimple groups . Trans. Amer. Math. Soc. 184 (1973) 223-246. MR 0327978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Robert S. Cahn. Lattice points and Lie groups. II . Trans. Amer. Math. Soc. 183 (1973) 131-137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Robert S. Cahn. Lattice points and Lie groups. I . Trans. Amer. Math. Soc. 183 (1973) 119-129. MR 0335687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Mohsen Pazirandeh. Invariant differential operators on a real semisimple Lie algebra and their radial components . Trans. Amer. Math. Soc. 182 (1973) 119-131. MR 0335689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] J. Lepowsky. Algebraic results on representations of semisimple Lie groups . Trans. Amer. Math. Soc. 176 (1973) 1-44. MR 0346093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Ernest Thieleker. On the irreducibility of nonunitary induced representations of certain semidirect products . Trans. Amer. Math. Soc. 164 (1972) 353-369. MR 0293017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Nolan R. Wallach. Cyclic vectors and irreducibility for principal series representations. II . Trans. Amer. Math. Soc. 164 (1972) 389-396. MR 0320233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Roe Goodman. Complex Fourier analysis on a nilpotent Lie group . Trans. Amer. Math. Soc. 160 (1971) 373-391. MR 0417334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 68 of 68 found      Go to page: 1 2 3